# SDR SWAA2021030151534

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,733 hours, 43,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M01669 AND M01672 FAILED CAPACITY CHECK / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M01669 AND M01672 PER AMM 33-51-06
